# SDR DXTA2010122704379

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 8,770 hours, 7,249 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463509E0154
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR, POWER BRAKE LOW PRESSURE CAUTION LIGHT AND ANTISKID INOP CAUTION LIGHTS ILLUMINATED.  RESET THE SKID CONTROL C/B.  BOTH CAUTION LIGHTS REMAINED ILLUMINATED.  USED EMERGENCY BRAKES TO STOP ACFT ON THE GROUND.  INSPECTED ANTI-SKID PRESSURE SWITCH & NOSE AREA IAW MCC.  FOUND BRAKE RESERVIOR EMPTY,  SERVICED BRAKE RESERVIOR AND RESET BRAKE SHUTTLE VALVE. FOUND LT GEAR WELL SATURATED IN HYD FLUID & UPPER BRAKE LINE TO BE LEAKING.
